# SDR SWAA2022020113020

- Difficulty date: October 4, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 40,410 hours, 23,765 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER; FWD UPPER METAL SEAL IS CRACKED. / REMOVED UNSERVICEABLE METAL SEAL & INSTALLED/REPLACED W/ NEW METAL SEAL @ RT HORZ STAB FWD UPPER POS IAW B-737-700 AMM 51-31-31 ATAG: A31717
